# SDR Q2S2010F00033

- Difficulty date: March 3, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B941095
- Condition: Cracked
- Location: Nac Sta 286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0924, WC-SAI EAO NR 4754020R1.  NR 4 PLYON INBD REAR EANGINE MOUNT BULKHEAD INBD LOWER CHORD FWD CRACKED.  REPAIR CARRIED OUT IAW EN:1014-10, FORM 8100-9, DATED 19 MARCH 2009 ISSUED FOR THE REPAIRED.
